Posted 9/23/2015 2:27 PM (GMT -6)
I have been on Levothyroxine/Synthroid for about 2 yrs now for hypothyroidism. I take 62.5 every morning. I have been quit smoking for almost 4 yrs now. I started noticing I was gaining weight, I said well I guess quitting smoking really is making me fat. Started noticing my head spinning at times, thought it was my eyes. Had them checked. But I started feeling worse. I got dizzy and fatigued, I couldn't drive or even sit up for feeling dizzy. I went to the dr and told her how I felt, they did the blood work. They called me a couple days later and said you have hypthyroidism. So they put me on the lowest dose of Levothyroxine. I went back to the dr 6 months later and got checked again. My #'s were just above normal, they upped my med to the next dose. Another 6 months, the same thing. So the dr said come back in 3 months he was afraid my #'s were trying to creep up on me. Went back and still yet got my med upped again to what it is now. The bad part of it is its not working like it should or like it was when I first started it. Its only been a couple months since it was upped. I have more symptoms now after I've been on it this long then when I started it. I have the aches and pains in my knees and wrists, dry itchy skin, dry scalp, thinning hair and I seem to get sick easier than I used to. I don't sleep much. I have the headaches that last more than a couple days. I can't take clothes in and out of the washer and dryer without being out of breath. Right now my head is dizzy feeling and there is a funny feeling in my head at times thats not so much dizziness more like a numbness. Its CRAZY. I have an appt next Friday. Hopefully when I go they will change my med to a different kind. I hate feeling this way and I know everybody else does too. I don't know if this will help anybody who reads it but i hope so. I will post again after the dr visit. Bless all of you.